Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Prescribed Zenoxa, Epilex and Etilaam for epilepsy. Have nausea. Side effects?

Dear Sir, Recently I went to the doctor for my wife regarding Epilepsy issue. Doctor suggested her medicine, 1) Zenoxa 300mg 2) Epilex Chrono 300mg 3) Etilaam 0.5 mg Since after having this medicine, every day in the eveining she is feeling vomiting and doesnt want to eat till late-night. Please suggest if there is any side effect is arising with Epilex Chrono because she is having Zenoxa since 4 years. Kindly suggest.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Dear Md Arshad
thanks for your question
She is having epilepsy and is presently on Zenoxa (oxcarbamazepine), Epilex chrono (sodium valporate) and etilaam.
She is taking correct prescription for epilepsy.
oxcarbamazepine is a good Anti epileptic drug (AED) and with negligible side effects apart from a little high cost.
Epilex is also one of best AED and a broad spectrum drug. It is a very safe drug but in a few patients during start of therapy Nausea, vomiting may be seen. But don't worry with time the side effect will go because the dose she is taking in not very high and she will start tolerating this dose.
Etizolam is given usually to relieve anxiety in patients and it induces calmness in patient.
So be assured nausea will decrease with time till then you can give her any OTC antacid medicines.
thanks and take care
hope i solved your query.
Answered: Wed, 20 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor